Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delayed periods. Advised to take gynaecosid tablets. Could this be due to stress related?

I m a 22year old virgin . And my period is 10days late. It was supposed to start on the 9th of March. I went to a doctor who advised me to take gynaecosid tablets . One of the reasons I think the delay is happening is because of a job I recently left. I was a school teacher and I used to get alot of exercise like going up the stairs down the stairs. So i m just worried...Will this tablet work?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Thanks for writing in.
Once you take Gynecosid tablets for few days and if you stop that, it leads to withdrawal bleeding.
It might occur after 4-5 days of stopping treatment.

Do not worry, this tablet will work and your periods will resume once you stop tablet as directed by physician.
I hope I have answered your query. In case of doubt, I shall be happy to help you.
Best regards,
Dr. Neelam.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor